It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 16 of 16 for lexapro muscle twitching. (0.003 seconds)


... I am about to start lexapro 5 mg. ... (1 replies)
... My dr put me on Lexapro and I started to twitch. Mostly at bed time. It would be like my arm, leg, head stomach or even my whole body at once. Every night. ... (11 replies)
... Hi all! So, I've been on Lexapro before twice in the past ten years or so and it's worked for me. ... (0 replies)

... Has anyone experienced muscle twitches in their calves. ... (6 replies)
... I'm on Lexapro as well. I've been taking it since May or so. ... (1 replies)
... Yes, and one can much too easily suffer from "seratonin syndrome", whose symptoms include euphoria, drowsiness, sustained rapid eye movement, overreaction of the reflexes, clumsiness, restlessness, feeling drunk and dizzy, sweating, muscle twitching, rigidity, high body temperature, frequent changes in mental state (including confusion and hypomania - a "happy drunk" state),... (16 replies)
Lexapro pals
Jun 7, 2004
... Of course I am not a DR so I sure can not say what you are going through but it sure does sound like something I have went through - which I have learned is anxiety (not a panic attack just too much anxiety). What happens for me is I just start shaking .. usually in my legs and sometimes my whole body ... sometimes its very noticeable to others and sometimes not ... there are... (34 replies)
Lexapro pals
Jun 7, 2004
... yes. I feel the same way as you, except I can cool down. I don't necessarily get hot and it happens. And this is not related to my meds, cause I had this way before taking Prozac. So, here I am. Going to see a Psych hopefully soon. I will let you know what she/he says. Andrea (34 replies)
Lexapro pals
Jun 7, 2004
... Basically its like involuntary muscle spasms all over my upper body, while at the same time feeling like Im not getting enough oxygen, dry mouth, and cant cool off. ... (34 replies)
... Is twitching all over common for people with anxiety? ... (4 replies)
... n Zoloft and then Zoloft and Lexapro,but I went off the Zoloft several months ago and so I had a relapse which I'm still working through. Back on both Zoloft and Lexapro and increasing the dose. Starting to feel better slowly. ... (37 replies)
... I have seen the side effects of SSRIs in patients and they are very worrisome. However, Abilify is not a drug that is usually prescribed for generalised anxiety disorder. Even though a lower incidence is claimed, it's still a powerful atypical antipsychotic and as such, has all of the classic side effects. Remarkably, I have had to prescribe an antipsychotic to treat... (4 replies)
... I get panic attacks, get severely depressed, and always thing i'm going to die. i'm sure many of you know the feeling. when this initially started, i was put on lexapro 10 mg a day. i think it was effective because i loosened up and was less worried, but started to laugh spontaneously and sing to myself. ... (4 replies)
... b about a year ago and it happened during a very stressfull time in my life. Then the stress went away and so did the twitch. About 3 months ago I started taking lexapro and I was going threw some really tuff times and a twitch started in my eye lid. Then it was all over my body. I stopped taking lexapro. ... (6 replies)
Anxiety or Tumor?
Nov 22, 2013
... an to notice my left arm was always tingly from elbow to hand. I began to search symotoms online and my body went haywire from there. I began ro have widespread muscle twitching and major panic attacks. I saw a neuro who performed a full EMG. The results were clean and didn't show any abnormalities. ... (1 replies)
... I had head zaps while coming off Xanax and during my tapering of Xanax. It was weird but I was pretty sure it was the meds. I'm off Xanax now for 2 wks and my head zaps are gone. I did also get bad eye twitches ,muscle twitching, prickly feeling through out my body on the Xanax and while tapering. So most likely it's the meds. I had a TIA a mini stroke and it does not feel... (3 replies)




Pages: 1

All times are GMT -7. The time now is 09:47 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!